# SDR UPS05444392

- Difficulty date: April 11, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 520 FRAME S11L STR CUTOUT CRACKED, CRACK LENGTH ON FRAME CHORD 1.12 INCH, ON FRAME AND DOUBLER 0.43 INCH, DOUBLER 0.56 INCH ).  U/DECK BS 520 FRAME REPAIRED AT BETWEEN STR 10L/10AL TO STR 12L AREA AS PER RS R-53-12-35296 AND UPS EO B747-5310-22103-A.
